A note on the nonstationary binary choice logit model

Emmanuel Guerre, Hyungsik Roger Moon

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


This paper derives the rate and the asymptotic distribution of the MLE of the parameter of a logit model with a nonstationary covariate when the true parameter is zero. The limit distribution of the t-statistic is also given.

Original languageEnglish
Pages (from-to)267-271
Number of pages5
JournalEconomics Letters
Issue number2
Publication statusPublished - 2002 Jul

All Science Journal Classification (ASJC) codes

  • Finance
  • Economics and Econometrics


Dive into the research topics of 'A note on the nonstationary binary choice logit model'. Together they form a unique fingerprint.

Cite this